MathSciNet Relay Station
MathSciNet bibliographic data
MR1658587 12F12
Mestre, J.-F. Extensions ${\bf Q}$-régulières de ${\bf Q}(t)$ de groupe de Galois $6.A_6$ et $6.A_7$. (French) [${\bf Q}$-regular extensions of ${\bf Q}(t)$ with Galois groups $6.A_6$ and $6.A_7$] Israel J. Math. 107 (1998), 333–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement